Prime PI-rights in which finitely generated right ideals are principal.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 447-464
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Bezout rings, Dubrovin valuation rings, regular elements, simple Artinian ring, Ore set, prime Goldie, quotient ring, central simple algebra, prime ideals, semilocal, maximal ideals, intersection property, approximation theorem, integrality, semilocal Bezout orders, invertibility, finitely generated ideals
@article{FORUM_1992__4_6_141687,
author = {Joachim Gr\"ater},
title = {Prime {PI-rights} in which finitely generated right ideals are principal.},
journal = {Forum mathematicum},
pages = {447--464},
year = {1992},
volume = {4},
number = {6},
zbl = {0771.16010},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141687/}
}
Joachim Gräter. Prime PI-rights in which finitely generated right ideals are principal.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 447-464. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141687/